# SDR P5CA0200712

- Difficulty date: December 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 53,522 hours, 10,146 cycles
- Engine: Ge CF650E2
- Engine time: 33,204 hours, 7,220 cycles
- System (JASC): 7250 · Turbine Section
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK FOUND, NR 3 ENGINE, TURBINE MID FRAME HOT SECTION AT NR 7 TIME (10 O'CLOCK POSITION).  CRACK WELDED IAW GE SOPM 70-41-00.  REF EDA 7254E001.
